# SDR HEEA082496

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: 7640009502046
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL BELLCRANK HAS WORN BEARINGS. REPAIRED.
